# SDR DALA2023100808254

- Difficulty date: October 7, 2023
- Submitted: October 8, 2023
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 90,139 hours, 17,201 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SHIP 1801 - DIV - CREW REPORTED LOSS OF OIL FROM RIGHT ENGINE AT A RATE OF 1 QUART/30 MINUTES. OUT OF AN ABUNDANCE OF PRECAUTION, CREW DECIDED TO STOP SHORT. FLIGHT DIVERTED TO TPA. CORRECTIVE ACTION: REPLACED RIGHT ENGINE STARTER AND HYDRAULIC PUMP PER B767 AMM 72-64. NO FURTHER LEAKS FROM THOSE SEALS. FOUND OIL LEAKING FROM B AND C AND 6 O'CLOCK RECOUP DUCT. RAN ENGINE AT 80% N2 FOR 20 MINUTES, OIL CONSUMPTION WITHIN LIMITS. (LP 4535404)
